# SDR FDEA202410221572

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 76,368 hours, 28,750 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 571186318225
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 242MRF DENTED DOT 01/014 FABRICATED ZONE 240 FLOOR PANEL 242MRF ON VTMAE TRAVELER #T24/1783045 IAW DWG SRZ-  25-005 REVISION R MAJOR REPAIR.
